MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH ELCTRNC VENOUS OCCLDR UNIT; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH ELCTRNC VENOUS OCCLDR UNIT; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number 12-80-10
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H10: livanova deutschland manufactures the electrical venous occluder (evo).The incident occurred in usa.Unit was tested and was found not responsive.Customer has been provided of an additional clamp.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland has received a report that, during a procedure, the venous occluder was not responsive.There is no report of any patient injury.
 
Additional Manufacturer Narrative
H10: the complaints database review pointed out that no further similar issues have been submitted for this unit since its installation in 2021 and neither a concerning trend about this issue has been detected.Based on the collected information and since the part has been replaced with a new one, the exact root cause cannot be determined.Taking into account similar complaints investigation, it cannot be ruled out that the reported issue can be traced back either to: the linear actuator; the occluder head; defective hva or hvb board.
 
Event or Problem Description
See initial report.

Brand Name
ELCTRNC VENOUS OCCLDR UNIT
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key18510601
Report Number9611109-2024-00035
Device Sequence Number12526834
Product Code DXC
UDI-Device Identifier04033817900504
UDI-Public(01)04033817900504(11)210624
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K082344
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12-80-10
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer02/19/2024
Initial Report FDA Received Date01/15/2024
Supplement Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown